# SDR CALA9900496

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Bs 1136-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 CORROSION AT NUT PLATE HOLES FROM STA 1136 - 1174.  REPLACED SEAT TRACK LEFT CENTER STA 1079 - 1305 PER SRM 51-30-01.
